# SDR CALA2014072100960

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A53012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB IN SPAR RIB STIFFENER NR 2 STIFFENER TRANSITION RADIUS CRACKED STATION 92.70.  REPAIRED IAW SRM 55-10-09 REPAIR 4 AT STIFFENER NR 2.
